# SDR COMA9531174

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340064
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Defective
- Location: Lt Dc Gen
- Part time: 17,437 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT ENGINE WILL NOT ROTATE DURING START CYCLE.  REPLACED THE LEFT DC GENERATOR CONTROL UNIT.
